# SDR 375PA0012

- Difficulty date: March 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 42,866 hours, 36,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BAC1522453714
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C emergency light strip broken.  Removed & replaced track cover.  Connected wires, Ops chk. OK per MM 33-51-00.
